Your doctor should have explained to you what to do. I am not a doctor so can only share my experience. Since you are on a low dose of Cymbalta I would stop the Cymbalta and start the Prozac. You may have some withdrawal effects such as diarrhea and nausea, but again since you are on the lowest dose Cymbalta shouldn't be too bad. You may,also, experience some start up side effects from the Prozac such as heightened anxiety. These will pass within the first couple of weeks.
20 Nov 2015
tom; I am with Laurie on this one and know that you are going to feel a bit off at first But it should not be to bad being the doses you were on for most people Prozac is much easier on them. And remember which ever way you may feel some stronger or increased anxiety at first but it does not last that long Just as Laurie has already said. Try and work through it if you have to much problems call your doctor.
2 Jul 2018
My psychiatrist is trying me on 10 mg. of Prozac, but wants me to keep taking my 60 mg. of Cymbalta which I’ve been on for about 12 years. Is this safe to take both the same day?
20 Mar 2019
My insurance got messed up there for him out of my Cymbalta 60 mg should I switch to prozac until figured out
23 Aug 2019
Taylee, NO you should ask your doctor before doing anything. You can't just go switching without, as they say, doctor's orders. You can explain to him about the insurance and then he will know what's going on and guide you. Okay ? Please don't just do something like that because of insurance. Find out first. ...
25 Oct 2019
Hi i know you posted a long time ago. However I'm in the same boat now as you were. I was on 30mg of cymbalta for 6 weeks and 4 days. I tried stopping it my self but after 4 days had to go on it again as I kept crying all day. Got to my doctor 3 days later and she decided I hadn't been on cymbalta too long, and had only restarted 3 days later so changed me to prozac. I've been on prozac 5 days now and I'm still struggling. My moods go u p and down, ma heart feels like it's going to burst out my chest. And I feel so sick, I've hardly ate a thing, also have a upset stomach. What I want yo know did the switch work for you? Did you get any withdrawal symptoms? And if you did what were they? And how long did they last? And how do you feel now? X
4 Dec 2019
How are you feeling now I am about to do a similar switch.